ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Baklouti, Ali and Thangavelu, Sundaram (2010) Variants Of Miyachi’S Theorem For Nilpotent Lie Groups. In: Journal of the Australian Mathematical Society, 88 (1). pp. 1-17.

Baklouti, Ali and Thangavelu, Sundaram (2010) Variants of Miyachi�s Theorem for Nilpotent lie Groups. In: Journal of the Australian Mathematical Society, 88 (1). pp. 1-17.

This list was generated on Fri Apr 25 15:07:34 2014 IST.